# SDR TWAA9705001

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11005
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1017
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: 'B' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE 'B' SYSTEM HYDRAULIC QTY DECREASED.  REMOVED AND REPLACED WORN DYNA SEAL ON THE 'B' SYSTEM ENGINE DRIVEN HYDRAULIC PUMP PRESSURE INLET LINE.  OPERATIONAL AND LEAK CHECKS NORMAL.  (M)
